It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 12-12-2007, 11:19 PM   #1
Senior Member
Join Date: Feb 2007
Location: US
Posts: 113
lostandbroken HB User
Monistat 7 and bleeding?

I was diagnosed with a really bad yeast infection after a horrible case of itching and a weird discharge. The doctor gave me diflucan, but it wasn't working within 24 hours so I went ahead and bought a 7 day Monistat treatment. I went to use the bathroom this morning and there is blood mixed in with the Monistat discharge. Has anyone else had this? Or is this a problem?? I'm a week out of my period and I'm on the pill. Is there any way the diflucan or Monistat may have interfered with my pill? Thanks

Sponsors Lightbulb
Old 12-13-2007, 06:41 AM   #2
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 16,938
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Monistat 7 and bleeding?

It's probably just some leftovers from your period and the Monistat flushed it out. I wouldn't worry about it unless it continues for several days.

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
reaction to Monistat 7 luckii00 Women's Health 4 09-24-2009 06:14 PM
vaginal burning, Allergic to monistat? snickers7 Women's Health 17 06-24-2008 02:11 PM
Monistat and yogurt aphrodite62782 Women's Health 3 10-24-2007 06:33 AM
Using Monistat 7 and still itching kellyuu Women's Health 3 10-13-2006 03:45 PM
Monistat as Primer MoonLight0 Beauty & Cosmetics 10 09-24-2006 10:57 PM
Yeast infection worse after monistat Maven28 Women's Health 1 12-22-2005 02:23 PM
Monistat and yeast infection Brooke85 Women's Health 0 04-11-2005 09:43 PM
Monistat = Itching/burning? whitegrlyblingn Women's Health 11 03-01-2005 11:42 AM
monistat 1 but no yeast infection?? UF baby Sexual Health - Women 8 05-20-2003 11:24 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:44 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!